# SDR ABXA9500821

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- Engine: Pwa JT8D11
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Right
- Part time: 47,339 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE SEIZED ON TAKEOFF ROLL.  TAKEOFF ABORTED.  REPLACED RIGHT ENGINE.
